MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER
Model Number CQF75104
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample has been returned to the company for evaluation.The company is still investigating the issue at this time.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf75104, pta dilatation catheter, allegedly experienced a balloon rupture.This information was received from various sources.One patient was involved with no reported patient injury.The patient is male, (b)(6) years old, and (b)(6) pounds.
 
Additional Manufacturer Narrative
H10: for the reported malfunction, the lot number was provided and a lot history review was performed.The sample has been returned to the company for evaluation.After sample evaluation, the investigation was confirmed for material rupture.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf75104, pta dilatation catheter, allegedly experienced a balloon rupture.This information was received from one source.One patient was involved with no reported patient injury.The patient is male, 77 years old, and 165 pounds.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9198664
Report Number2020394-2019-04010
Device Sequence Number3031632
Product Code DQY
UDI-Device Identifier00801741060632
UDI-Public(01)00801741060632
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF75104
Device Catalogue NumberCQF75104
Device Lot NumberREDS1479
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/07/2020
Patient Sequence Number1